Optimization of linear systems with input time-delay

Mohamad Jamshidi; Mohsen Razzaghi

Kybernetika (1975)

  • Volume: 11, Issue: 5, page (375)-384
  • ISSN: 0023-5954

How to cite

top

Jamshidi, Mohamad, and Razzaghi, Mohsen. "Optimization of linear systems with input time-delay." Kybernetika 11.5 (1975): (375)-384. <http://eudml.org/doc/28705>.

@article{Jamshidi1975,
author = {Jamshidi, Mohamad, Razzaghi, Mohsen},
journal = {Kybernetika},
language = {eng},
number = {5},
pages = {(375)-384},
publisher = {Institute of Information Theory and Automation AS CR},
title = {Optimization of linear systems with input time-delay},
url = {http://eudml.org/doc/28705},
volume = {11},
year = {1975},
}

TY - JOUR
AU - Jamshidi, Mohamad
AU - Razzaghi, Mohsen
TI - Optimization of linear systems with input time-delay
JO - Kybernetika
PY - 1975
PB - Institute of Information Theory and Automation AS CR
VL - 11
IS - 5
SP - (375)
EP - 384
LA - eng
UR - http://eudml.org/doc/28705
ER -

References

top
  1. G. L. Kharatishvili, The maximum principle in the theory of optimal processes with time-lags, Dokl. Akad. Nauk USSR 136 (1961), 39-43. (1961) 
  2. D. H. Eller J. K. Aggarwal H. T. Banks, Optimal control of linear time-delay systems, IEEE Trans. AC AC-14 (1969), 678-687. (1969) MR0274130
  3. N. N. Krasovskii, Optimal Processes in systems with time-lags, Proc. 2nd IFAC Congress, Basel, Switzerland (1963), 327-332. (1963) 
  4. J. K. Aggarwal, Computation of optimal control for time-delay systems, IEEE Trans. AC AC-15 (Dec. 1970), 683-685. (1970) 
  5. K. Inoue H. Akashi K. Ogino Y. Sawaragi, Sensitivity approaches to optimisation of linear systems with time delay, Automatica 7 (1971), 671-679. (1971) MR0320869
  6. M. Jamshidi M. Malek-Zaverei, Suboptimal design of linear control systems with time delay, Proc. IEE 119 (1972), 1743-1746. (1972) 
  7. H. C. Chan W. R. Perkins, Optimization of time delay systems using parameter imbedding, IFAC Automatica 9 (1973), 257-261. (1973) MR0386784
  8. M. Jamshidi, A Three stage design of Nonlinear control systems with time-delay, Int. J. Control 21 (1975), 753-762. (1975) MR0401269
  9. R. Bate, The optimal control of systems with time lags, In: Advances in Control Systems 7 (C. T. Leondes, Ed.), Academic Press, New York 1969, 177-224. (1969) MR0269355
  10. M. Jamshidi, Suboptimal control of coupled time delay systems, Int. J. Control 17 (1973), 995-1008. (1973) Zbl0254.49014MR0345678
  11. R. E. Kalman, Contribution to the theory of optimal control, Bol. Soc. Mat. Mexicana (1960), 102-119. (1960) MR0127472
  12. M. Razzaghi J. O. Flower, On the solution of the Matrix Riccati Equation, To appear. 

NotesEmbed ?

top

You must be logged in to post comments.